# SDR SWAA2024100331340

- Difficulty date: August 27, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 65,870 hours, 39,201 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SPOT AT AFT CARGO FLOOR STRUCTURE RAIL (LBL 8) STA 767 + 5'.<[01] REMOVED DAMAGED PREVIUS REPAIR FABRICATED; LOCATED AND DRILLED NEW REINFORCING CHANNEL MATERIAL BAC1510-1355 7050-T76511 PO# 2084940 AND INSTALLED REPAIR PART (REINFORCING CHANNEL) AT STA 767 + 5' LBL 8 PER REF SRM 53-00-53-2R-2;[02] VERIFIED STEP # 1
